RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bernoulli, 2017, том 23, выпуск 1, страницы 58–88 (Mi bern1)  

On the survival probability for a class of subcritical branching processes in random environment

Vincent Bansayea, Vladimir Vatutinb

a CMAP, École Polytechnique, Route de Saclay, 91128 Palaiseau Cedex, France
b Department of Discrete Mathematics, Steklov Mathematical Institute, 8, Gubkin str., 119991, Moscow, Russia

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche 09-BLAN-0215
Российская академия наук - Федеральное агентство научных организаций
This work was partially funded by the project MANEGE "Modeles Aleatoires en Ecologie, Genetique et Evolution" 09-BLAN-0215 of ANR (French national research agency), Chair Modelisation Mathematique et Biodiversite VEOLIA-Ecole Polytechnique-MNHN-F.X. and the professorial chair Jean Marjoulet. The second author was also supported by the program of PRAS "Mathematical problems of the contemporary control theory."


DOI: https://doi.org/10.3150/15-BEJ723


Реферативные базы данных:

ArXiv: 1307.3963
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/bern1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:62
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020